MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE
Model Number M2M, ASSY PAT CIR W/O PEEP ADT SPU 10PK
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that item 29657-001 circuit patient adult w/o peep valve 22mm spu dehp-free is faulty for use in the hospital.There are leaks in the circuits causing low volumes.No patient involvement was reported.
 
Additional Manufacturer Narrative
H3: finding/root-cause: unable to verify or duplicate the reported complaint.Uut is functional.Disposition: assy, patient circuit w/o peep adt spu 10pk p/n:29657-001 l/n:0004261360 will be scrapped.
 
Event or Problem Description
Additional information received indicates that the customer was able to return their devices for further investigation.Unfortunately they were unable to verify or duplicate the reported complaint.

Brand Name
PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key19052206
Report Number2021710-2024-18972
Device Sequence Number7339038
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934(10)0004261360
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2M, ASSY PAT CIR W/O PEEP ADT SPU 10PK
Device Catalogue Number29657-001
Device Lot Number0004261360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown